# SDR GTIA012154

- Difficulty date: November 19, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FRAME CORRODED/CRACKED AT BRACKET ATTACH SUPPORT, LONGERON 18L.  REMOVED BRACKET CRACKED.  LOCATE AND DRILL.  INSTALLED NEW FITTING IAW DC9 SRM 51-30-1.  (M)
